Alert archive / West Virginia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 102, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 13, 2015, 5:23 PM EDT for 4 counties in West Virginia. It was in force for 67 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 5:23 PM EDT (21:23 UTC)
- Expired
- Jul 13, 2015, 6:30 PM EDT
- In force
- 67 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Clay County, WV, Fayette County, WV, Kanawha County, WV, Nicholas County, WV
The radar
The Charleston,WV radar (KRLX), 71 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 5:35 PM EDT | TSTM WND DMG | Montgomery, WV | TREES DOWN ALONG ROUTE 61 IN MONTGOMERY. TIME ESTIMATED. |
| Jul 13, 5:54 PM EDT | TSTM WND DMG | 2 Se Fayetteville, WV | TREES DOWN ALONG GATEWOOD ROAD. |
| Jul 13, 5:54 PM EDT | TSTM WND DMG | 4 Se Fayetteville, WV | TREES DOWN ALONG GATEWOOD ROAD IN AND NEAR GATEWOOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 12:55 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 377 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
463
WUUS51 KRLX 132123
SVRRLX
WVC015-019-039-067-132230-
/O.NEW.KRLX.SV.W.0102.150713T2123Z-150713T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
523 PM EDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NICHOLAS COUNTY IN WEST VIRGINIA...
SOUTHWESTERN CLAY COUNTY IN WEST VIRGINIA...
CENTRAL FAYETTE COUNTY IN WEST VIRGINIA...
SOUTHEASTERN KANAWHA COUNTY IN WEST VIRGINIA...
* UNTIL 630 PM EDT
* AT 523 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF GLEN TO 10 MILES EAST OF BALD KNOB...AND MOVING EAST
AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SUMMERSVILLE AROUND 605 PM EDT.
BABCOCK STATE PARK AROUND 610 PM EDT.
RAINELLE AND BINGHAM AROUND 625 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KESSLERS CROSS LANES...BICKMORE...CALVIN...INDORE...HANDLEY...POND
GAP...BENTREE...MOUNT NEBO...DRENNAN AND CANVAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DEADLY LIGHTNING AND
VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS
QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3811 8147 3839 8130 3840 8066 3808 8072
3810 8088 3808 8089 3805 8085 3806 8080
3802 8080 3798 8077 3794 8081
TIME...MOT...LOC 2123Z 259DEG 31KT 3834 8133 3788 8145
$$
252 follow-up statements
753
WWUS51 KRLX 132201
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
601 PM EDT MON JUL 13 2015
WVC015-039-132211-
/O.CAN.KRLX.SV.W.0102.000000T0000Z-150713T2230Z/
CLAY WV-KANAWHA WV-
601 PM EDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLAY AND
SOUTHEASTERN KANAWHA COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3802 8111 3840 8095 3840 8066 3808 8072
3810 8088 3808 8089 3805 8085 3806 8080
3802 8080 3798 8077 3794 8081
TIME...MOT...LOC 2201Z 259DEG 31KT 3840 8094 3794 8106
$$
WVC019-067-132230-
/O.CON.KRLX.SV.W.0102.000000T0000Z-150713T2230Z/
NICHOLAS WV-FAYETTE WV-
601 PM EDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTH CENTRAL NICHOLAS AND NORTHEASTERN FAYETTE COUNTIES...
AT 601 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES
SOUTHEAST OF CLAY TO NEAR OAK HILL...MOVING EAST AT 35 MPH.
THESE SEVERE STORMS WILL BE NEAR...
SUMMERSVILLE AROUND 610 PM EDT.
BINGHAM AROUND 625 PM EDT.
RAINELLE AROUND 630 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KESSLERS CROSS LANES...DRENNAN...CALVIN...CANVAS...MUDDLETY AND MOUNT
NEBO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3802 8111 3840 8095 3840 8066 3808 8072
3810 8088 3808 8089 3805 8085 3806 8080
3802 8080 3798 8077 3794 8081
TIME...MOT...LOC 2201Z 259DEG 31KT 3840 8094 3794 8106
$$
16394
WWUS51 KRLX 132226
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
626 PM EDT MON JUL 13 2015
WVC019-067-132236-
/O.EXP.KRLX.SV.W.0102.000000T0000Z-150713T2230Z/
NICHOLAS WV-FAYETTE WV-
626 PM EDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL NICHOLAS AND
NORTHEASTERN FAYETTE COUNTIES WILL EXPIRE AT 630 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE AT 630 PM EDT.
LAT...LON 3802 8111 3840 8095 3840 8066 3808 8072
3810 8088 3808 8089 3805 8085 3806 8080
3802 8080 3798 8077 3794 8081
TIME...MOT...LOC 2225Z 259DEG 31KT 3840 8094 3794 8106
$$
16What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:07 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jul 13, 3:07 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
307 PM EDT MON JUL 13 2015
.SYNOPSIS...
MID/UPPER LEVEL DISTURBANCES IN NORTHWEST FLOW INTO WEDNESDAY.
WEAK RIDGING ALOFT THURSDAY. MORE DISTURBANCES AND UNSETTLED WEATHER
BY THE END OF THE WORKWEEK.
&&
.NEAR TERM /THROUGH TUESDAY/...
NOT THINKING THE CURRENT LINE WILL CAUSE MORE THAN THE USUAL STREET FLOODING
IN THE SW LATE THIS AFTERNOON...WITH RAIN AMOUNTS LESS THAN 0.75 INCHES.
ALSO STILL THINKING THE HEAVIEST RAIN WITH THE AFTERNOON COMPLEX WILL BE SW
OF THE WOOD COUNTY TO WEBSTER COUNTY CORRIDOR...THAT WAS HIT OVERNIGHT
LAST NIGHT.
HOWEVER...WILL STILL POST A GENERAL FLASH FLOOD WATCH TO ENCOMPASS THE
CHANCE OF ANY ADDITIONAL DEVELOPMENT OVERNIGHT...BUT MORE LIKELY TUESDAY
AFTERNOON AND EVENING. THINKING THE BEST CHANCE OF REDEVELOPMENT WOULD BE TO
OUR WEST AND SOUTHWEST OVERNIGHT...BUT WITH DEW POINTS IN THE LOW AND
MID 70S TO OUR WEST...COULD NOT RULE OUT OUR CWA...SO WILL LEAVE 30 POPS
LATE TONIGHT. WILL POSTED THE FLASH FLOOD WATCH OVER THE WETTEST COUNTIES
OF LATE. IF TRENDS ARE NORTH OVERNIGHT...WE CAN EXPAND FURTHER NE TOWARD
CLARKSBURG AND ELKINS.
NO OTHER MAJOR CHANGES WITH POPS INCREASING TO LIKELY AGAIN TUESDAY AFTERNOON
FROM THE NORTHWEST...AHEAD OF THE 500 MB TROF AXIS THAT SWINGS THROUGH
LATER TUESDAY NIGHT.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
COLD FRONT SHOULD MOVE THROUGH FORECAST AREA TUESDAY NIGHT INTO
WEDNESDAY MORNING. MAIN PRECIPITATION WITH THIS WILL OCCUR TUESDAY
NIGHT...AND THEN TAPER OFF THROUGH THE DAY ON WEDNESDAY. MAIN SHOT
OF HEAVY RAIN WOULD ALSO BE EARLY ON TUESDAY NIGHT WITH QPF NEARING
1 INCH ACROSS THE SOUTHERN COAL FIELDS. COORDINATED WITH NEAR TERM
FORECASTER ON FLASH FLOOD WATCH VALID UNTIL 03Z WEDNESDAY. HIGH
PRESSURE THEN TAKES OVER WEDNESDAY NIGHT INTO THURSDAY NIGHT
PROVIDING DRYER WEATHER.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
MOISTURE AND POPS INCREASING ON FRIDAY AS A 500MB SHORTWAVE TROUGH
CROSSES THE GREAT LAKES. IN FACT...WITH A 500MB RIDGE ACROSS THE
SOUTHERN PLAINS...THE BULK OF THE LONG TERM PERIOD WILL BE DOMINATED
BY WEAK SHORTWAVE TROUGHS CROSSING THE FORECAST AREA. HAVE HIGHEST
POPS DURING AFTERNOONS...AND LOWER AT NIGHT...HOWEVER TIMING ANY
INDIVIDUAL VORT MAX IS TOUGH AND STAYED PRETTY CLOSE TO WPC
GUIDANCE. TEMPERATURES THIS WEEKEND WILL BE WARM...WITH UPPER 80S TO
LOW 90S ACROSS LOWER ELEVATIONS FRIDAY THROUGH MONDAY.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
BEFORE 18Z...STRONGEST CELLS WITH LINE MOVING SE THROUGH SRN OHIO SHOULD
REMAIN MAINLY W OF HTS...WHERE THERE IS MORE INSTABILITY. YET...STILL HAVE
LINE MOVING QUICKLY SE AT 40 TO 45 MPH...NE EXTENT SHOULD BE VERY LIMITED
WITH LIGHTNING/THUNDER...INCLUDING PKB TO CKB. BRIEF HEAVY RAIN SHOULD TAKE
VSBY INTO IFR FOR UNDER AN HOUR...WITH LINGERING LIGHTER SHOWERS IN ITS WAKE.
STILL FIGURING ON LOW STRATUS CLOUDS TO FORM 03Z TO 06Z...BUT UNSURE IF
THEY STAY SCATTERED OR DEVELOP A CEILING. WILL CONTINUE TO MENTION MOSTLY
CEILINGS.
HAVE MORE 1 TO 2 THSD FT CEILINGS 12 TO 15Z...THEN MOSTLY AROUND 2 THSD FT
CEILINGS AFTER 15Z. SHOWERS AND THUNDERSTORMS DEVELOPING MOSTLY 18Z AND
AFTERWARDS ON TUESDAY.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...
FORECAST CONFIDENCE: LOW.
ALTERNATE SCENARIOS: EXTENT OF LOW STRATUS AND FG IN QUESTION
THAT DEVELOPS IN THE WARM AND MUGGY AIR OVERNIGHT.
AFTER 12Z TUESDAY...IFR CONDITIONS POSSIBLE IN SHOWERS/THUNDERSTORMS
TUESDAY AFTERNOON AND TUESDAY EVENING. IFR IN FOG AND STRATUS POSSIBLE
LATE TUESDAY NIGHT.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR WVZ005>009-
013>018-024>029-033>038.
OH...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR OHZ075-083>087.
KY...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR KYZ101>103-105.
VA...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR VAZ003-004.
&&
SYNOPSIS...KTB/MZ
NEAR TERM...KTB
SHORT TERM...MZ
LONG TERM...MZ
AVIATION...KTBHazardous weather outlook, Jul 13, 5:06 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 506 PM EDT MON JUL 13 2015 KYZ102-105-WVZ005-142115- CARTER-LAWRENCE KY-WAYNE- 506 PM EDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORM TUESDAY AFTERNOON AND EVENING. DAMAGING WINDS WILL BE THE GREATEST SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VAZ003-004-WVZ024-033-142115- DICKENSON-BUCHANAN-MINGO-MCDOWELL- 506 PM EDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... ...SEVERE THUNDERSTORM WATCH 410 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORM TUESDAY AFTERNOON AND EVENING. DAMAGING WINDS WILL BE THE GREATEST SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101-103-OHZ075-083>087-WVZ006-009-017-018-028-029-038-142115- GREENUP-BOYD-ATHENS-JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH- CABELL-WOOD-WIRT-CALHOUN-BRAXTON-GILMER-WEBSTER- 506 PM EDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORM TUESDAY AFTERNOON AND EVENING. DAMAGING WINDS WILL BE THE GREATEST SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ007-008-013>016-025>027-034>037-142115- MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-ROANE-LOGAN-BOONE-CLAY- WYOMING-RALEIGH-FAYETTE-NICHOLAS- 506 PM EDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... ...SEVERE THUNDERSTORM WATCH 410 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORM TUESDAY AFTERNOON AND EVENING. DAMAGING WINDS WILL BE THE GREATEST SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ066-067-076-WVZ010-011-019-020-030-031-142115- PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-RITCHIE-DODDRIDGE-LEWIS- HARRISON- 506 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORM TUESDAY AFTERNOON AND EVENING. DAMAGING WINDS WILL BE THE GREATEST SEVERE THREAT. HEAVY RAINFALL MAY ALSO POSE A FLASH FLOOD THREAT AND A FLASH FLOOD WATCH MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ032-039-040-046-047-142115- TAYLOR-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 506 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A RISK OF ISOLATED SEVERE THUNDERSTORM TUESDAY AFTERNOON AND EVENING. DAMAGING WINDS WILL BE THE GREATEST SEVERE THREAT. HEAVY RAINFALL MAY ALSO POSE A FLASH FLOOD THREAT AND A FLASH FLOOD WATCH MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 13, 5:04 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
504 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TSTM WND DMG 3 SSE LOGAN 37.81N 81.97W
07/13/2015 LOGAN WV 911 CALL CENTER
TREES DOWN OVER THE ROAD IN THE ROSSMORE AREA.
&&
CORRECTED EVENT TIME
EVENT NUMBER RLX1501613
COOPERLocal storm report, Jul 13, 5:13 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
513 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLASH FLOOD HUNTINGTON 38.41N 82.43W
07/13/2015 CABELL WV 911 CALL CENTER
10TH STREET VIADUCT IS FLOODED
&&
EVENT NUMBER RLX1501615
MACLocal storm report, Jul 13, 5:19 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
519 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG ST. ALBANS 38.38N 81.82W
07/13/2015 KANAWHA WV EMERGENCY MNGR
TREE DOWN IN ST. ALBANS... TIME ESTIMATED FROM RADAR
&&
EVENT NUMBER RLX1501616
MACLocal storm report, Jul 13, 5:20 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
520 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG ST. ALBANS 38.38N 81.82W
07/13/2015 KANAWHA WV EMERGENCY MNGR
TREE DOWN IN ST. ALBANS... TIME ESTIMATED FROM RADAR
&&
CORRECTED EVENT TIME
EVENT NUMBER RLX1501616
MACLocal storm report, Jul 13, 5:21 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
521 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST 3 NE CHARLESTON 38.38N 81.60W
07/13/2015 M43 MPH KANAWHA WV ASOS
YEAGER AIRPORT
&&
EVENT NUMBER RLX1501617
30Local storm report, Jul 13, 5:23 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
523 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND GST 6 WSW CHARLESTON 38.32N 81.73W
07/13/2015 E45 MPH KANAWHA WV NWS OFFICE
40 TO 45 MPH ESTIMATED.
&&
EVENT NUMBER RLX1501618
30The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:11 PM EDT | Special Weather Statement | RLX | Jackson | 79 min |
| Jul 12, 9:13 PM EDT | Flash Flood Warning | RLX | Wirt, Wood | 7 hr |
| Jul 12, 10:02 PM EDT | Flash Flood Warning | RLX | Wood | 3 hr |
| Jul 12, 10:08 PM EDT | Flash Flood Warning | RLX | Calhoun, Wirt | 3 hr |
| Jul 13, 2:56 AM EDT | Special Weather Statement | RLX | Webster | 64 min |
| Jul 13, 3:28 AM EDT | Special Weather Statement | RLX | Nicholas | 47 min |
| Jul 13, 3:47 AM EDT | Flash Flood Warning | RLX | Nicholas, Webster | 3 hr |
| Jul 13, 5:11 AM EDT | Special Weather Statement | RLX | Braxton, Webster | 64 min |
| Jul 13, 5:43 AM EDT | Flash Flood Warning | RLX | Braxton, Webster | 6 hr |
| Jul 13, 2:33 PM EDT | Flash Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more | 32 hr |
| Jul 13, 3:29 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason | 31 min |
| Jul 13, 3:44 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 46 min |
| Jul 13, 3:49 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Mason, Putnam | 26 min |
| Jul 13, 4:18 PM EDT | Flash Flood Warning | RLX | Cabell | 3 hr |
| Jul 13, 4:22 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Lincoln, Logan, Mingo, Wayne | 53 min |
| Jul 13, 4:26 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Putnam | 64 min |
| Jul 13, 4:55 PM EDT | Special Weather Statement | RLX | Putnam | 80 min |
| Jul 13, 5:05 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Logan, McDowell, Mingo and 2 more | 55 min |
| Jul 13, 5:34 PM EDT | Flash Flood Warning | RLX | Calhoun, Roane, Wirt | 3 hr |
| Jul 13, 5:44 PM EDT | Flash Flood Warning | RLX | Clay, Kanawha | 3 hr |
| Jul 13, 5:55 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 50 min |
| Jul 13, 6:15 PM EDT | Severe Thunderstorm Warning | RLX | Nicholas, Pocahontas, Webster | 45 min |
| Jul 13, 6:31 PM EDT | Flash Flood Warning | RLX | Braxton, Clay, Nicholas, Webster | 4 hr |
| Jul 13, 7:00 PM EDT | Special Weather Statement | RLX | Pocahontas | 60 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.